# SDR AU990683

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500B
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: HCC3YR2UF
- Condition: Loose
- Location: Propeller
- Component: Hartzl, HCC3YR2UF
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT PROPELLER BLADE LOOSE.
